# SDR C2XA09TY140

- Difficulty date: July 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 18,791 hours, 9,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 157841
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY ESCAPE HATCH EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD.
